# SDR R61A201807240817

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT 3 HOLE PANEL AS MARKED FR 12-14. REMOVED OLD PANEL, LOCATED, DRILLED, AND ALODINED NEW RT 3 HOLE PANEL AT FR 12-14 REF SRM 51-40-02 SRM 51-23-04, INSTALLED RT 3 HOLE PANEL AT FR 12-14 REF SRM 51-40-08 APPLIED TOPCOAT TO RT 3 HOLE PANEL AT FR 12-14 REF SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
